# SDR USAA040378

- Difficulty date: July 28, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 695988632
- Condition: Galled
- Location: Rt Wing
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND GALLED FITTING, MLG WALKING BEAM, RIGHT WING REAR SPAR, STATION 200.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER BMM 20-50-11-2-912-002 FIG 202. (M)
